# SDR SWAA2024121777446

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 57,528 hours, 31,564 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG CENTER GEAR DOOR CRACKED NEAR FWD LOWER MOUNT FITTING. INSTALLED AND ADJUSTED SERVICEABLE R/H MLG CENTER AND INNER DOORS PER AMM 32-13-11; ADJUSTMENT CHECK GOOD.
